# SDR SIMA20160302002

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 31,074 hours, 22,296 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: AV67021081013
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 2, UPPER CTR, & NR 3, LOWER CENTER, HINGE FITTING BEARINGS ON VERTICAL STABILIZER HAS PLAY.  R & R RUDDER NR 3, LOWER CTR, HINGE FITTING ON VERTICAL STAB IAW ETN CR-55-026 & NR 2, UPPER CTR, NR 2 RUDDER, PN AV670-21081-015.
